# SDR UPS08852217

- Difficulty date: April 23, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FLOOR PANEL F80B HAS DENTS AND CRACKS AS MARKED.  REPAIRED FLOOR PANEL F80B IAW SRM 53-02-03-0 FIG 10 AND SRM 53-02-03-0.
